-
BARTUŠEK, Miroslav. Monotonicity properties of oscillatory solutions of two-dimensional systems of differential equations. Electronic Journal of Differential Equations. 2015, vol. 2015, No 225, p. 1-13. ISSN 1072-6691.
-
BARTUŠEK, Miroslav and Zuzana DOŠLÁ. Oscillation of fourth order sub-linear differential equations. Appl. Math. Letters. Pergamon Press, 2014, vol. 36, OCTOBER, p. 36-39. ISSN 0893-9659. Available from: https://dx.doi.org/10.1016/j.aml.2014.05.006.
-
BARTUŠEK, Miroslav and Zuzana DOŠLÁ. Asymptotic problems for fourth-order nonlinear differential equations. Boundary Value Problems. USA: Hindawi Publishing Corporation, 2013, vol. 2013, No 89, p. 1-15. ISSN 1687-2770. Available from: https://dx.doi.org/10.1186/1687-2770-2013-89.
-
BARTUŠEK, Miroslav and Chrysi G. KOKOLOGIANNAKI. Monotonicity properties of oscillatory solutions of differential equation (a(t)|y'|^(p-1)y'+f(t,y,y')=0. Archivum Mathematicum (Brno). Brno: Masarykova univerzita, 2013, vol. 49, No 3, p. 199-207. ISSN 0044-8753. Available from: https://dx.doi.org/10.5817/AM2013-3-199.
-
BARTUŠEK, Miroslav, Mariella CECCHI, Zuzana DOŠLÁ and Mauro MARINI. Asymptotics for higher order differential equations with a middle term. Journal of Mathematical Analysis and Applications. USA: Acad.Press, 2012, vol. 388, No 2, p. 1130-1140. ISSN 0022-247X. Available from: https://dx.doi.org/10.1016/j.jmaa.2011.10.059.
-
BARTUŠEK, Miroslav. Oscillatory solutions of a system of differential equations. In Seminar of differential equations, Chattanooga state university. 2007.
-
BARTUŠEK, Miroslav and Jan OSIČKA. Asymptotic behaviour of oscillatory solutions of a fourth-order nonlinear differential equation. Mathematica Bohemica. Praha: Matematický ústav AV ČR, 2002, vol. 127, No 3, p. 385-396. ISSN 0862-7959.
-
SOBALOVÁ, Monika. On oscillatory solutions of the fourth order differential equations with the middle term. Nonlinear Analysis TMA. Elsevier Science Ltd., 2002, vol. 47, No 5, p. 3573-3578. ISSN 0362-546X.
-
BARTUŠEK, Miroslav, Zuzana DOŠLÁ and John GRAEF. On the definitions of the nonlinear limit-point/limit-circle properties (On the definitions of the nonlinear limit-point/limit-circle propertiesdiferential). Spoluautor:Graef,R.,John. Differential Equations and Dynamical Systems. 2001, vol. 9, No 1, p. 49-61. ISSN 0971-3514.
-
DOŠLÁ, Zuzana. On square integrable solutions of the third order linear differential equations. In Proceedings of the International Scientific Conference on Mathematics held in Herlany. Košice: Faculty of Elect.Eng.and Informatics, University of Technology, Košice, 2000, p. 68-72. ISBN 80-88922-15-1.
-
BARTUŠEK, Miroslav. 0n oscillatory solutions of third order differential equation with quasiderivatives (On oscillatory solutions of third order differential equation with quasiderivatives). In Electronic Journal of Differential Equations. Southwest Texas State University: Mississippi State University,Mississippi,USA, 2000, p. 1-11. ISSN1072-6691.
-
BARTUŠEK, Miroslav. On existence of oscillatory solutions of n-th order differential equations with quasiderivatives. Archivum Mathematicum. Brno: Masaryk University, 1999, vol. 34, No 1, p. 1-12. ISSN 0044-8753.
-
BARTUŠEK, Miroslav. Asymtotic behaviour of oscillatory solutions of the n-th order differential equations with quasiderivatives. Czechoslovak Math. J. Praha, 1997, vol. 47, No 122, p. 245-259. ISSN 0011-4642.
-
BARTUŠEK, Miroslav. On the structure of oscillatory solutions of a third order differential equations. Archivum Mathematicum. Brno: MU Brno, 1997, vol. 33, No 4, p. 323-334. ISSN 0044-8753.
-
BARTUŠEK, Miroslav. Oscillatory criteria for nonlinear n-th order differential equations with quasiderivatives. Georgian Mathematical Journal. 1996, vol. 3, No 4, p. 301-314. ISSN 1072-947X.
-
BARTUŠEK, Miroslav and Zuzana DOŠLÁ. On Solutions of a Third Order Nonlinear Differential Equations. Nonlinear Analysis. 1994, vol. 23, No 10, p. 1331-1343. ISSN 0362-546X.
2015
2014
2013
2012
2007
2002
2001
2000
1999
1997
1996
1994
Displayed: 3/4/2025 03:11